New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

monto
New Member


Date Joined Mar 2013
Total Posts : 2
   Posted 3/23/2013 9:53 AM (GMT -6)   
Hello, I posted, or thought I did, for the first time yesterday. I think I must have done something wrong. In checking in today, I could not find the post or made any hoped for contact with other sufferers. Briefly, I think I have LPR and despite changes in my diet (eliminating wheat, milk products, eggs and oil) and much greater care in how and what I eat, I've been unable to shake the symptom of producing constant phlegm (sorry). The phlegm gives me great anxiety about whether or not I am finally going to choke to death. In the past year, I've had an endoscopy and was diagnosed with gastritis; had swallowing tests, sinus surgery and been on PPI's off and on for a year. For the past two weeks I have been taking Dexilant 60 mg. a day. It may help somewhat but I find it extremely drying. The dry eyes and skin are constants when I take any PPI's despite drinking between 2 1/2 to 3 qts. of water daily. The gastroenterologist took some blood to check if I have food allergies. I should have the results next week. I would be grateful if anyone might share remedies for the phlegm problem. Thank you. Monto

dany1982
Regular Member


Date Joined Jan 2012
Total Posts : 158
   Posted 3/23/2013 4:58 PM (GMT -6)   
have you tried carafate and gaviscon, it might help with the irritation
so happy to find somebody who has the drying side effects from the ppis, my GI looked at me like I'm crazy when I told him, that it dries, my eyes and nose like crazy
I just wish all these GIs would experience gerd really bad and have side effects from medicine

monto
New Member


Date Joined Mar 2013
Total Posts : 2
   Posted 3/23/2013 7:38 PM (GMT -6)   
Dear Dany1982:

Thank you so much for the suggestion of carafate and/or gaviscon for the drying phenomenon. I've heard of gaviscon but will look up carafate. I'm afraid I'm deeply neurotic (fearful) of side effects. I suppose the ultimate side effect is dying, which I've heard we all must do. I am presently in negotiations with the Lord re: this fate. Anyway, thanks again for your kindness. If you know anything about anyone overcoming constant phlegm production, I would be grateful. Thank you, Monto
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 12:45 AM (GMT -6)
There are a total of 3,005,343 posts in 329,219 threads.
View Active Threads


Who's Online
This forum has 161772 registered members. Please welcome our newest member, MaryAnderson.
263 Guest(s), 4 Registered Member(s) are currently online.  Details
auzzie, 142, oregonhay, kittytalk371